# SDR COMA9860122

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Lever
- Part number: 7804011
- Condition: Malfunction
- Location: Te Flaps
- Part time: 9,279 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 20 DEGREES.  REPLACED FLAP CONTROL LEVER.
